Showing 1-28 of 596 results

Best Over The Counter Flu Medicine For Adults Shopping Deals on 26.01.2020 at TOPPIDUS

  • Abundance: The Future Is Better Than You Think (Exponential Technology Series)

    The New York Times bestselling “manifesto for the future that is grounded in practical solutions addressing the world’s most pressing concerns: overpopulation, food, water, energy, education, health care and freedom” (The Wall Street Journal).Since the dawn of humanity, a privileged few have lived in stark contrast to the hardscrabble majority. Conventional wisdom says this gap cannot be closed. But it is closing—and fast. In Abundance, space entrepreneur turned innovation pioneer Peter H. Diamandis and award-winning science writer Stev...

    • ASIN: 145161683X
    • Brand: Free Press

  • Boiron Oscillococcinum 30 Doses Homeopathic Medicine for Flu-Like Symptoms

    Oscillococcinum

    • ASIN: B0078W0QOI
    • Color: White
    • Brand: Boiron
    • UPC: 306962878245

  • Basic Care Daytime & Nighttime Cold & Flu, 48Count

    Daytime Cold & Flu uses: Temporarily relieves common cold/flu symptoms: nasal congestion; cough due to minor throat and bronchial irritation; sore throat; headache; minor aches and pains; fever. Nighttime Cold & Flu uses: Temporarily relieves common cold/flu symptoms: cough due to minor throat and bronchial irritation; sore throat; headache; minor aches and pains; fever; runny nose and sneezing. Store at 20-25 Degree (68-77 DegreeF). made in Canada....

    • ASIN: B07BQKPMFM
    • Brand: Basic Care
    • UPC: 370030114726

  • Vicks DayQuil and NyQuil Severe Cough, Cold & Flu Relief, LiquiCaps, 48 Count (32 DayQuil & 16 NyQuil) - Relieves Sore Throat, Fever, and Congestion, Day or Night

    Get Maximum Strength cold & flu relief with DayQuil/NyQuil SEVERE LiquiCaps. The SEVERE convenience pack delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, among OTC cold & flu medicines. NyQuil SEVERE helps relieve sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough, so you can get the rest you need. DayQuil SEVERE offers non-drowsy cold & flu symptom relief, so you can power through the day. Contains acetaminophen....

    • ASIN: B07DQ1KLNH
    • Brand: Vicks
    • UPC: 323900039568

  • Vicks Dayquil & Nyquil Cough, Cold & Flu Relief Combo,liquicaps, 72 Count (48 Dayquil, 24 Nyquil) - Relieves Sore Throat, Fever, & Congestion

    Get powerful cold & Flu symptom relief, day or night. Power through your day with the non-drowsy, multi-symptom relief of Vicks DayQuil LiquiCaps. Try NyQuil Cold & Flu Nighttime Relief LiquiCaps to relieve your cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose, and sneezing, so you can get the sleep you need. Dayquil/NyQuil LiquiCaps is the #1 pharmacist Recommended over-the-counter cold & Cough medicine. Contains acetaminophen....

    • ASIN: B00796NI1Q
    • Brand: Vicks
    • UPC: 323900014534

  • DayQuil and NyQuil SEVERE with Vicks VapoCOOL Cough, Cold & Flu Relief, Caplets, 48 Count (32 DayQuil & 16 NyQuil) - Relieves Sore Throat, Fever, and Congestion, Day or Night (Packaging May Vary)

    Vaporize your cold, day or night, with NyQuil and DayQuil SEVERE with Vicks VapoCOOL cough, cold & flu, multi-symptom caplets. Get Maximum Strength Nighttime Cold & Flu relief of NyQuil SEVERE with a soothing rush of Vicks Vapors helping to put your cold to bed. Plus, get Maximum Strength, Non-Drowsy Daytime Cold & Flu relief that ripples through your senses to help relieve minor aches & pains, fever, nasal congestion & sinus pressure, sneezing, and runny nose. Contains acetaminophen....

    • ASIN: B00PWRQXCK
    • Color: -
    • Brand: Vicks
    • UPC: 323900038462

  • EZC Pak 5-Day Immune System Booster for Cold and Flu Relief (Single Pack) - Echinacea, Zinc, and Vitamin C, Physician Directed 5-Day Tapered Immune Support Dose Pack

    The uncomfortable symptoms of the common cold – sore throats, runny noses and nagging coughs – send many patients to their doctors’ offices seeking antibiotics. Unfortunately, not only are antibiotics of no use against cold and flu symptoms, their overuse is also contributing to a global epidemic of drug resistance. With a goal of reducing this effect, Sarath Malepati, MD founded the Los Angeles-based PPC Group and developed the award-winning EZC Pak to encourage people to become less reliant on unnecessary antibiotics and more focused on...

    • ASIN: B00KN8CSJA
    • Brand: EZC Pak
    • UPC: 121211143024

  • Vicks DayQuil Cold & Flu Multi-Symptom Relief, 48 LiquiCaps - #1 Pharmacist Recommended -Non-Drowsy, Daytime Sore Throat, Fever, and Congestion Relief

    Get non-drowsy, multi-symptom cold & flu relief with DayQuil Cold & Flu LiquiCaps. DayQuil temporarily relieves common cold & flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever, helping you get your power back so you can enjoy the day. DayQuil Cold & Flu is the #1 Pharmacist Recommended over-the-counter cold & cough medicine. Contains acetaminophen....

    • ASIN: B005ZQP478
    • Color: Na
    • Brand: Vicks
    • UPC: 323900014442

  • Nature's Way Sambucus Elderberry Gummies, Herbal Supplements with Vitamin C and Zinc, Gluten Free, Vegetarian, 60 Gummies (Packaging May Vary)

    For centuries the dark berries of European black elder (Sambucus nigra L.) have been traditionally used as a winter remedy for immune support.* Nature's Way Standardized Sambucus is the superior black elderberry extract. Premium ElderberriesMade with our unique, full-spectrum black elderberry extract that is from a unique blend of black elderberries that are naturally richer in Flavonoid BioActives. Superior Quality: Our elderberry extract has been tested for bioavailability and shown to be active within the body. Product is made with a gentle,...

    • ASIN: B00MJ7VL1O
    • Color: Purple
    • Brand: Sambucus
    • UPC: 033674104866

  • Mucinex Fast-Max Day Time Cold & Flu/Night Time Cold & Flu Caplets. Maximum Strength - 30 caplets - All in One Multi Symptom Relief

    Mucinex Fast-Max Day/Night Severe Cold & Flu Caplets, 30ct

    • ASIN: B00EFRVDQ4
    • Color: Sss
    • Brand: Mucinex
    • UPC: 363824551302

  • Genexa Flu Fix - 60 Tablets | Certified Organic & Non-GMO, Physician Formulated, Homeopathic | Multi-Symptom Flu Medicine

    Flu Fix is an organic and non-GMO multi-symptom homeopathic flu remedy that helps relieve symptoms including headache, cough, runny nose, body aches, fever, sore throat, nasal congestion, chest congestion and sneezing. Physician formulated and non-drowsy, Flu Fix is free of artificial dyes, flavors, preservatives and common allergens like gluten and lactose. USDA Certified Organic, Non-GMO Project Verified and Certified Gluten-Free....

    • ASIN: B01FH6QNTS
    • Brand: Genexa
    • UPC: 857630006038

  • Zarbee's Naturals Elderberry Immune Support* Gummies with Vitamin C, Zinc, Natural Berry Flavor, 60 Count

    Zarbee's Naturals elderberry gummies help support the family’s immune system*, and they taste good, too! Keep them on hand for back to school, season changes, or any other time your immune system can use some support*. You can count on Zarbee's Naturals for vitamins, supplements, and options to soothe and support your whole hive. From our honey-based throat soothing* drops, to melatonin gummies, to elderberry immune support* supplements, Zarbee's Naturals has got you covered. Check out our whole line of products made of handpicked wholesome i...

    • ASIN: B00RDQIM36
    • Brand: Zarbee's Naturals
    • UPC: 898115002763

  • Chest Congestion, Mucinex 12 Hour Extended Release Tablets, 600 mg Guaifenesin with extended relief of chest congestion caused by excess mucus, thins and loosens mucus, 100 Count

    Mucinex is the #1 doctor recommended OTC expectorant among Internists, General Practitioners & Family Practitioners

    • ASIN: B005LEMQOS
    • Color: Sss
    • Brand: Mucinex
    • UPC: 363824008158

  • Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer (NSAID), 500 Count

    Compare to Advil active ingredient. Basic Care Ibuprofen Tablets 200 mg active ingredient is 200 mg of ibuprofen, a pain reliever/fever reducer and nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps....

    • ASIN: B074F297T8
    • Brand: Basic Care
    • UPC: 370030114184

  • Theraflu Flu & Sore Throat Powder, Apple Cinnamon Flavor, 6 Packets

    "Theraflu Flu & Sore Throat powder offers flu symptoms and sore throat relief with a great taste of apple cinnamon flavor. It is an effective cold & flu symptom relief medicine ready to get you back on your feet. When your cold & flu symptoms hit the hardest, Theraflu’s powerful cold & flu formula can help you get better fast. Theraflu flu & sore throat powder relieves sore throat pain, minor aches and pains, headache, nasal congestion, sinus congestion, runny nose, and sneezing. It also contains acetaminophen which helps to temporarily reduc...

    • ASIN: B011VX2G6U
    • Color: Multi
    • Brand: Theraflu
    • UPC: 300677916063

  • Equate Nighttime Flu & Severe Cold & Cough Packets, 650 mg, 6 Ct

    Equate Flu & Severe Cold & Cough Nighttime Pain Reliever/Fever Reducer temporarily reduces fever and relieves minor aches and pains, itchy nose or throat, minor sore throat, nasal and sinus congestion, headache, runny nose, cough

    • UPC: 17248444
    • Model: 0068113100184
    • Size: 66 packets
    • Rating: 4.279

  • Advil Multi-Symptom Cold & Flu, Pain & Fever Reducer (20 Ct)

    Advil Multi-Symptom Cold & Flu Tablet (20 Count) Coated Tablet, 200 MG

    • UPC: 421960486
    • Size: 20 ct20
    • Rating: 5.0

  • Theraflu ExpressMax Severe Cold & Flu Berry Warming Relief Formula Syrup for Cold & Flu Relief, 8.3 oz

    Theraflu introduces its most powerful cold and flu fighting medicine. Theraflu ExpressMax Severe Cold & Flu helps fight your worst cold and flu symptoms with a combination of 4 powerful active ingredients. So you get 7-symptom

    • UPC: 319792439
    • Model: 60000000109167
    • Size: 8.30000000000000078
    • Rating: 4.7

  • Equate Nitetime Cold & Flu Relief Liquid, Cherry, 12 Oz, 2 Pk

    Equate Nitetime Cherry Flavor Cold & Flu Relief is a cough suppressant and antihistamine that provides temporary relief from the common cold and flu symptoms. Equate Relief, 12 fl oz, (Pack of 2) relieves aches,

    • UPC: 21644814
    • Model: 00681131036740
    • Rating: 4.8

  • Robitussin Severe Multi-Symptom Cough Cold and Flu Day/Night Value Pack, 4 fl oz, 2 ct


    • UPC: 45804748
    • Model: 209404
    • Rating: 3.833

  • Equate DayTime Severe Non-Drowsy Cold & Flu Caplets, 325 mg 24 Ct


    • UPC: 39661520
    • Model: S28012E/54862
    • Color: Red
    • Rating: 3.842

  • Vicks DayQuil, Non-Drowsy, Daytime Cold & Flu Medicine, Relieves Aches, Headache, Fever, Sore Throat, Congestion, Sneezing, Runny Nose, Cough 12 Fl Oz

    Get over your cold and flu symptoms in no time with the Vicks Dayquil Cold Medicine. The alcohol-free Dayquil Flu Relief gives you soothing relief from runny nose, headaches, fever and sneezing. Made with a

    • UPC: 16932324
    • Model: 2390001436
    • Color: Clear
    • Size: 1212 oz
    • Rating: 3.6

  • Vicks NyQuil, Nighttime Cold & Flu Symptom Relief, Relives Aches, Fever, Sore Throat, Sneezing, Runny Nose, Cough, 12 Fl Oz, Original Flavor

    Turn to NyQuil Cold & Flu Relief Liquid to relieve your cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose, and sneezing, so you can get

    • UPC: 17325126
    • Model: 0032390001426
    • Color: Clear
    • Size: 12
    • Rating: 4.4

  • Equate Cold & Flu Formula, Maximum Strength, 16 DayTime Caplets, 8 NightTime Caplets

    Equate Cold & Flu Formula helps you fight cold and flu symptoms so that you can remain fresh and active throughout the day. It has two separate types of capsules: a day formula and a

    • UPC: 519834872
    • Model: 2203-640/677-08
    • Rating: 5.0

  • Tylenol Cold + Flu Severe Day & Night Caplets Combo Pack, 24 ct.

    Tylenol Cold + Flu Severe Day/Night Caplets provide temporary relief of cold and flu symptoms. The Daytime caplets are formulated to loosen phlegm and temporarily relieve symptoms such as headache, sore throat, nasal congestion and

    • UPC: 156184739
    • Model: 305502400
    • Color: NAOther
    • Rating: 4.7

  • Blood Pressure Facts: Cold & Flu Medicine

    Best Over The Counter Flu Medicine For Adults
    cold,flu,high blood pressure,HBP,BP,BP raiser,over the counter,decongestant

    Treatment for flu symptoms

    Best Over The Counter Flu Medicine For Adults
    flu treatment,flu medicine,flu prevention,flu symptoms,how to make the flu go away,fast...

    Cold and Flu | Medicine

    Best Over The Counter Flu Medicine For Adults
    cold,flu,treatment,medicine,health,well being,medical,advice,tips,instructions,Streamin...